Simple Mendelian inheritance of the repeating yeast ribosomal DNA genes.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Petes, TD; Hereford, LM; Botstein, D

Published Date

  • 1978

Published In

Volume / Issue

  • 42 Pt 2 /

Start / End Page

  • 1201 - 1207

PubMed ID

  • 354850

Pubmed Central ID

  • 354850

International Standard Serial Number (ISSN)

  • 0091-7451

Digital Object Identifier (DOI)

  • 10.1101/sqb.1978.042.01.121

Language

  • eng

Conference Location

  • United States